MAUDE Adverse Event Report: ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTD PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED

ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTD PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED
Model Number JAZZY CARBON
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 09/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Consumer alleges she was at a wedding when going through the bathroom door she's unsure if she went too fast or the chair allegedly lurched forward, which she alleges it does sometimes and her outstretched foot (to help open the door) went up a wall that was right inside the door.The chair allegedly proceeded to go up the wall as well until it tipped over backwards and she hit her head on the cement floor.
 
Additional Manufacturer Narrative
Tech went out and on 11/12/2025.The evaluation of (b)(6) jazzy is complete.To sum up our tech's findings, it looks like at the time of the incident the anti-tippers on her power chair were not extended while attempting to move through a door that was not handicapped accessible.Tech made sure they were fully extended and then educated the customer on keeping her power chair on flat surfaces to prevent future tips and falls.There's no damage noted to her jazzy carbon chair.Updated the "date received by manufacturer".
 
Event or Problem Description
Consumer alleges she was at a wedding, when going through the bathroom door, she's unsure if she went too fast or the chair allegedly lurched forward, which she alleges it does sometimes and her outstretched foot (to help open the door) went up a wall that was right inside the door.The chair allegedly proceeded to go up the wall as well until it tipped over backwards and she hit her head on the cement floor.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTD
add.: no.196 industry road, he
dongyang, zhejiang
CH 
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
maggie lyu
no.196 industry road, hengdian movie zone,
dongyang, zhejiang 
CH  
MDR Report Key23367413
Report Number2530130-2025-01015
Device Sequence Number13041239
Product Code ITI
UDI-Device Identifier00606509100311
UDI-Public00606509100311
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K220747
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY CARBON
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale